# SDR DXTA2025052703588

- Difficulty date: May 22, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N267QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6213
- Aircraft time: 231 hours, 135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING THE DOOR FROM THE INSIDE THE PLUNGER WOULD NOT CLOSE & WOULD SPRING BACK OPEN.  WHEN OBSERVED FROM THE OUTSIDE, WHEN DOOR WAS CLOSED FROM THE INSIDE, EXTERIOR HANDLE WAS NOT LINED UP TO GO INTO HANDLE RECESS.   WHEN HANDLE WAS MOVED TO LINE UP IT LATCHED.   WHEN DOOR CLOSED FROM THE OUTSIDE,  EXERIOR HANDLE WAS DIFICULT TO GET TO POP OUT OF RECESS TO OPEN DOOR.  ADJUSTED LATCH MECHANISM, PUSHRODS, & TORQUE TUBES. TRIED CHANGING OUTER DOOR HANDLE PUSHRODS LENGTHS,  DOOR WOULD OPS SMOOTHLY ONLY AFTER FIRST ADJUST,  THEN HARD TO STOW & RELEASE OUTER DOOR HANDLE DURING ATTEMPTS.  FOUND  ASSY ROD 14 LOOSE & BOTTOMED OUT. SECURED ROD 14 WITHOUT ADJUST,  NOTICE OUTER DOOR HANDLE OFF ALIGNMENT BY A ¼ INCH.  ABLE TO CLOSE DOOR, & INSIDE PLUNGER TOOK EXCESSIVE FORCE TO SEAT.  ADJUSTING ROD #14 A HALF OF A ROTATION UNTIL ALIGNING OUTER HANDLE, & OUTER HANDLE WAS PUSHING OUT WHEN RELEASE BUTTON PRESSED. STILL OUT OF ADJUSTMENT. ADJUSTED EXPANDING ROD #45 BY A HALF TURN WHILE MAKING SURE WITHIN ADJUST LIMITS. ADJUSTED THESE TWO RODS SEVERAL TIMES IN EACH DIRECTION,  UNTIL  SUCCESSFUL DOOR ADJUSTMENT. WORK PERFORMED IAW AMM 52-11-00, 52-11-04, 52-11--07.  SUCCESSFULLY AFTER SEVERAL ADJUSTS & MEASURES ON LATCHING MECH RODS 108, 14, 45 , 47 & 22.  PUSHRODS WERE AT CORRECT LENGTHS & GAPS.  PERFORMED OPS & FUNCTION TEST OF DOOR WITH NO DEFECTS, OP CHKD GOOD. IAW AMM 52-11-07, 52-11-04, 52-11--00.  ADJUSTED & REINSTALLED MED LATCHING MECH RODS 14,45, & 47 IAW AMM 52-11-00 & 52-11-04. PERFORMED OPS TEST ON MAIN DOOR IAW AMM 52-11--07 & 52-11-04, OPS TEST SAT. ORIGINAL SUBMISSION DATE: 5/27/2025
